Acetaminophen/Dextromethorphan/Doxylamine/Phenylephrine Powder for Oral Solution 650 mg/20 mg/12.5 mg/10 mg
Carefully follow the instructions provided for mixing the medicine with water.
Do not use if the pouch containing the medicine is torn or damaged.
Stir until the powder is completely dissolved.
Drink the medicine immediately after mixing.
This medicine may be taken with or without food.
You may take with food to prevent stomach upset.
Store at room temperature in a dry place. Do not keep in the bathroom.
Keep the medicine away from heat and light.
Drink plenty of water while on this medicine.
Please tell your doctor and pharmacist about all the medicines you take. Include both prescription and over-the-counter medicines. Also tell them about any vitamins, herbal medicines, or anything else you take for your health.
If your symptoms do not improve or they worsen while on this medicine, contact your doctor.
You may stop using this medicine if you no longer have symptoms.
This medicine may interfere with some lab test results. Be sure to tell all your healthcare providers that you are taking this medicine.
This medicine is not recommended for use in children younger than 12.
Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine. Symptoms of an allergic reaction can include trouble breathing, skin rash, itching, swelling, or severe dizziness.
It is very important that you carefully measure the amount of medicine you take. Your healthcare provider or pharmacist should show you the correct way to measure this medicine.
Do not use the medication any more than instructed.
If possible, avoid using with marijuana or other medicines that can cause dizziness or drowsiness. These include allergy/cold products, muscle relaxers, sleep aids, and pain relievers.
Your ability to stay alert or to react quickly may be impaired by this medicine. Do not drive or operate machinery until you know how this medicine will affect you.
Do not drink beverages with alcohol while on this medicine.
Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.
This medicine may contain aspartame (phenylalanine). Check with your doctor or pharmacist if you have a medical condition that requires you to limit or avoid this ingredient.
Do not use this medicine with any other medicines containing diphenhydramine. This includes medicines taken by mouth or used on the skin.
Ask your pharmacist if this medicine can interact with any of your other medicines. Be sure to tell them about all the medicines you take.
Please tell all your doctors and dentists that you are on this medicine before they provide care.
Do not start or stop any other medicines without first speaking to your doctor or pharmacist.
This medicine contains acetaminophen. There are many medicines with acetaminophen. Taking these medicines together can cause you to get too much acetaminophen. This can cause serious liver problems. Look carefully on the package of all your medicines to see if acetaminophen is included. Ask your pharmacist which medicines you can take safely.
The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.
- blurry vision
- drowsiness or sedation
- dry mouth
- high blood pressure
- stomach upset or abdominal pain
If you have any of the following side effects, you may be getting too much medicine. Please contact your doctor to let them know about these side effects.
- agitated feeling or trouble sleeping
- difficulty concentrating
- an exaggerated feeling of well-being (euphoria)
Call your doctor or get medical help right away if you notice any of these more serious side effects:
- changes in memory, mood, or thinking
- hallucinations (unusual thoughts, seeing or hearing things that are not real)
- fast or irregular heart beats
- symptoms of liver damage (such as yellowing of skin or eyes, dark urine, unusual tiredness or weakness; severe stomach or back pain)
- difficulty or discomfort urinating
A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.
Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.https://krames.meducation.com/V2.0/fdbpem/1086
IMPORTANT NOTE: This document tells you briefly how to take your medicine, but it does not tell you all
there is to know about it.Your doctor or pharmacist may give you other documents about your medicine.
Please talk to them if you have any questions.Always follow their advice. There is a more complete
description of this medicine available in English.Scan this code on your smartphone or tablet or use
the web address below. You can also ask your pharmacist for a printout. If you have
any questions, please ask your pharmacist.